# SDR REXA2024110101343

- Difficulty date: September 7, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R SPLICE IS CORRODED AT FS 477. REPLACED AND INSTALLED NEW SPLICE WITH P/N SH670-33241-1 ON STR25R AND FS477 IAW CRJ700 SRM 51-42-06-001-001-A01.
